Alert archive / Iowa / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 8, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Mar 14, 2025, 5:03 PM CDT for 4 counties in Iowa. It was in force for 42 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2025, 5:03 PM CDT (22:03 UTC)
- Expired
- Mar 14, 2025, 5:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boone County, IA, Dallas County, IA, Polk County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 6 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 5:04 PM CDT | HAIL 0.5 | 2 E Johnston, IA | Report from mPING: Half-inch (0.50 in.). |
| Mar 14, 5:05 PM CDT | HAIL 1 | 1 Ene Urbandale, IA | |
| Mar 14, 5:34 PM CDT | HAIL 0.5 | 3 Ne Napier, IA | Report from mPING: Half-inch (0.50 in.). |
| Mar 14, 5:34 PM CDT | HAIL 1 | 2 W Ames, IA | |
| Mar 14, 5:47 PM CDT | TSTM WND DMG | 1 Ene Urbandale, IA | Branches 1 to 1.5 inch diameter torn from trees by wind gusts. |
| Mar 14, 5:50 PM CDT | TSTM WND DMG | 1 Ene Saylorville, IA | Damage to wooden privacy fence. Time estimated. |
| Mar 14, 5:50 PM CDT | TSTM WND DMG | 1 Ese Saylorville, IA | 40 ft tall pine tree blown over in the 6600 block of NE 8th Ct. Estimated winds of 65-75 mph. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 3:19 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2477 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 296 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
296
WUUS53 KDMX 142203
SVRDMX
IAC015-049-153-169-142245-
/O.NEW.KDMX.SV.W.0008.250314T2203Z-250314T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
503 PM CDT Fri Mar 14 2025
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Northwestern Polk County in central Iowa...
Southwestern Story County in central Iowa...
Southeastern Boone County in central Iowa...
Northeastern Dallas County in central Iowa...
* Until 545 PM CDT.
* At 503 PM CDT, a severe thunderstorm was located over Johnston,
moving north at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters. Quarter sized hail was
reported in Windsor Heights.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Grimes, Iowa State Center, Cambridge, Urbandale, Clive, Johnston,
Huxley, Saylorville Lake, Polk City, Kelley, Slater, Ankeny, Merle
Hay Mall, Iowa Events Center, Luther, Sheldahl, Big Creek Lake,
Windsor Heights, Drake Stadium And Knapp Center, and Margo Frankel
Woods State Park.
This includes the following highways...
Interstate 35 between mile markers 87 and 113.
Interstate 80 between mile markers 122 and 138.
Interstate 235 between mile markers 1 and 10, and near mile marker
14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 4159 9358 4159 9383 4203 9387 4202 9348
TIME...MOT...LOC 2203Z 174DEG 46KT 4167 9373
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Fowle2 follow-up statements
913
WWUS53 KDMX 142216
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
516 PM CDT Fri Mar 14 2025
IAC015-049-153-169-142245-
/O.CON.KDMX.SV.W.0008.000000T0000Z-250314T2245Z/
Polk IA-Story IA-Boone IA-Dallas IA-
516 PM CDT Fri Mar 14 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN POLK...SOUTHWESTERN STORY...SOUTHEASTERN BOONE AND
NORTHEASTERN DALLAS COUNTIES...
At 515 PM CDT, a severe thunderstorm was located over Big Creek Lake,
or 10 miles north of Johnston, moving north at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Big Creek Lake, Iowa State Center, Cambridge, Huxley, Big Creek State
Park, Granger, Saylorville Lake, Polk City, Kelley, Ames Municipal
Airport, Madrid, Alleman, Slater, Ankeny, Luther, Sheldahl, Ames,
Elkhart, Grimes, and Nevada.
This includes Interstate 35 between mile markers 93 and 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4173 9355 4168 9383 4203 9387 4202 9348
TIME...MOT...LOC 2215Z 174DEG 46KT 4183 9375
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Fowle538
WWUS53 KDMX 142231
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
531 PM CDT Fri Mar 14 2025
IAC049-153-142240-
/O.CAN.KDMX.SV.W.0008.000000T0000Z-250314T2245Z/
Polk IA-Dallas IA-
531 PM CDT Fri Mar 14 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN POLK AND
NORTHEASTERN DALLAS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Iowa.
LAT...LON 4194 9350 4188 9383 4203 9387 4202 9348
TIME...MOT...LOC 2230Z 168DEG 42KT 4199 9377
$$
IAC015-169-142245-
/O.CON.KDMX.SV.W.0008.000000T0000Z-250314T2245Z/
Story IA-Boone IA-
531 PM CDT Fri Mar 14 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN STORY AND SOUTHEASTERN BOONE COUNTIES...
At 530 PM CDT, a severe thunderstorm was located over Luther, or 7
miles southeast of Boone, moving north at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kelley, Ames Municipal Airport, Iowa State Center, Luther, Ames,
Madrid, and Nevada.
This includes Interstate 35 between mile markers 107 and 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4194 9350 4188 9383 4203 9387 4202 9348
TIME...MOT...LOC 2230Z 168DEG 42KT 4199 9377
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FowleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:56 PM CDT, 1 hour 7 minutes earlier. Its key messages:
- Strong to severe storms this evening with damaging winds the main concern
- Fire weather is critical through early evening with strong winds and relatively low humidities.
- Much cooler and windy on Saturday with scattered light rain and snow, mainly north.
- Warmer into early next week with increasing potential for an impactful spring storm by midweek.
Area forecast discussion, Mar 14, 3:56 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 356 PM CDT Fri Mar 14 2025 .KEY MESSAGES... - Strong to severe storms this evening with damaging winds the main concern - Fire weather is critical through early evening with strong winds and relatively low humidities. - Much cooler and windy on Saturday with scattered light rain and snow, mainly north. - Warmer into early next week with increasing potential for an impactful spring storm by midweek. && .DISCUSSION... Issued at 356 PM CDT Fri Mar 14 2025 Strong upper system is currently moving across the central Plains with deep surface low passing from Kansas into south central Nebraska. South winds have been robust this afternoon with gusts topping out from 40 to 45 mph so far. Fire weather concerns are maxing out right now and will remain critical over the next several hours until either storms move overhead or the winds begin to subside and relative humidity values rise by mid evening. Similar thoughts with the wind advisory as overall winds begin to diminish by mid to late evening with the approach of the surface low. Focus otherwise is on the convection south of Iowa as it moves northward into the state this afternoon. Dewpoint depressions are large at 20 to 40 degrees across the forecast area with relative humidity values of 25 to 35 percent. As expected, soundings are inverted-V which is very indicative of a high wind potential with some hail potential and a very limited tornado threat. Storms have been moving northward at 50kts+ this afternoon so it won't take much of a gust associated with the storms to produce damaging winds at the surface. The storms are expected to translate quickly across the state during the late afternoon/early evening hours are pass north and east of the area by 02-03Z. Currently, on the immediate backside of the convection, gradient winds are gusting over 50kts with blowing dust into southeast Kansas. This may edge into southern Iowa this evening although it will be racing sunset and a decrease in mixing which would limit the winds. If needed, a short duration High Wind Warning may be issued should the threat move into the south. That being said, some of the dust from the southwest may still make it across the forecast area and some lower visibilities (~5 to 6 miles). Heading into tonight, the upper low passes from south to north over central Iowa. Models have produced some very light rain underneath the upper low late tonight as it passes across the area. Otherwise, a deformation precipitation shield develops across northwest Iowa, northeast Nebraska and northward near the Dakota/Minnesota border. As cold advection intensifies, some transition to snow is expected late tonight although the bulk of accumulations remain west and northwest of the forecast area. However, strong west to northwest winds develop by Saturday morning and sweep across the state with the strong cold advection. A Wind Advisory has been issued in the far northwest where gusts of 45 to 50 mph are expected along with sustained winds to 30 mph. Scattered light rain and snow showers are expected in the north during the morning but slowly dissipate by afternoon as the system pulls away. Quiet conditions are then expected into Sunday and early next as upper ridging passes into the central United States. Highs climb back towards 70 by Monday and Tuesday as warm advection increases ahead of the next system. This upper low passes from the southwest United States and into the vicinity of Iowa by Wednesday. At this time, strong forcing is expected to produce widespread precipitation across the state on Wednesday with rain and snow both possible. There remains plenty of time to get into specifics of this system in subsequent shifts. && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1242 PM CDT Fri Mar 14 2025 Intense spring storm will produce scattered thunderstorms across all of central Iowa later this afternoon into the evening. MVFR ceilings and visibilities are likely in and around the thunderstorms with the potential for wind gusts of 50kts+ in vicinity of stronger storms. This activity pushes north of Iowa this evening with lighter surface winds overnight along with mostly VFR conditions. However, a cold front passes through towards daybreak with MVFR ceilings spreading across the area along with increasing west to northwest winds. && .DMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 10 AM to 6 PM CDT Saturday for IAZ004-005- 015-023. Red Flag Warning until 8 PM CDT this evening for IAZ006-007- 016-017-025>028-036>039-047>050-059>062-071>075-081>086- 092>097. Wind Advisory until 10 PM CDT this evening for IAZ038-039-049- 050-060>062-072>075-081>086-092>097. && DISCUSSION...Cogil AVIATION...Cogil
Hazardous weather outlook, Mar 14, 5:48 AM CDT, 11 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 548 AM CDT Fri Mar 14 2025 IAZ038-039-049-050-060>062-072>075-081>086-092>097-151100- Grundy-Black Hawk-Marshall-Tama-Polk-Jasper-Poweshiek-Madison- Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello- Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis- 548 AM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for portions of southern, central, and eastern Iowa .DAY ONE...Today and tonight South to southeast winds are expected to gust from 35 to 50 mph this afternoon. These winds will also combine with warm temperatures, lower humidities, and dry vegetation to result in critical fire weather conditions. A Wind Advisory and Red Flag Warning are both in effect. Please refer to the National Weather Service website at weather.gov/desmoines for further details. An Enhanced to Moderate Risk of severe thunderstorms is in place for this afternoon and early this evening. Damaging winds will be the primary threat due to fast moving storms, with gusts in excess of 70 mph possible, but large hail and a few tornadoes are possible as well. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters may be needed this afternoon and early evening. IAZ006-007-016-017-025>028-036-037-047-048-059-071-151100- Winnebago-Worth-Hancock-Cerro Gordo-Wright-Franklin-Butler-Bremer- Hamilton-Hardin-Boone-Story-Dallas-Adair- 548 AM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for portions of central and northern Iowa. .DAY ONE...Today and tonight South to southeast winds are expected to gust from 35 to 45 mph this afternoon. These winds will also combine with warm temperatures, lower humidities, and dry vegetation to result in critical fire weather conditions. A Red Flag Warning is in effect. Please refer to the National Weather Service website at weather.gov/desmoines for further details. A Slight to Moderate Risk of severe thunderstorms is in place for this afternoon and early this evening. Damaging winds will be the primary threat due to fast moving storms, with gusts in excess of 70 mph possible, but large hail and a few tornadoes are possible as well. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters may be needed this afternoon and early evening. IAZ004-005-015-023-024-033>035-044>046-057-058-070-151100- Emmet-Kossuth-Palo Alto-Pocahontas-Humboldt-Sac-Calhoun-Webster- Crawford-Carroll-Greene-Audubon-Guthrie-Cass- 548 AM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for portions of western and northwest Iowa. .DAY ONE...Today and tonight A Slight to Enhanced Risk of severe thunderstorms is in place for this afternoon and early this evening. Damaging winds will be the primary threat due to fast moving storms, with gusts in excess of 70 mph possible, but large hail and a few tornadoes are possible as well. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Far northwest Iowa may also see light snow with blowing snow Saturday resulting in hazardous travel conditions at times. Gusty winds are expected Saturday too with a few gusts over 45 mph possible. Accumulating snow is also likely over northwest Iowa around Wednesday with gusty winds potentially producing blowing and drifting snow. .SPOTTER INFORMATION STATEMENT... Spotters may be needed this afternoon and early evening. Small
In the hours before
Local storm report, Mar 14, 4:54 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
454 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM Hail 3 E Winterset 41.32N 93.95W
03/14/2025 E0.75 Inch Madison IA Public
Report from mPING: Dime (0.75 in.).
0450 PM Hail 1 S Van Meter 41.51N 93.95W
03/14/2025 E0.50 Inch Dallas IA Public
Report from mPING: Half-inch (0.50 in.).
0451 PM Hail 1 SW Van Meter 41.52N 93.97W
03/14/2025 E0.75 Inch Dallas IA Public
Report from mPING: Dime (0.75 in.).
&&Local storm report, Mar 14, 4:55 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
455 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM Hail 10 W Guthrie Center 41.67N 94.69W
03/14/2025 E0.88 Inch Guthrie IA Law Enforcement
&&Local storm report, Mar 14, 4:58 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
458 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM Tstm Wnd Gst 2 ENE Lamoni 40.63N 93.90W
03/14/2025 M62 MPH Decatur IA ASOS
&&
CACLocal storm report, Mar 14, 5:00 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
500 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM Hail 1 W Waukee 41.61N 93.89W
03/14/2025 E0.70 Inch Dallas IA Trained Spotter
Pea to dime sized hail.
&&
JAZLocal storm report, Mar 14, 5:01 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
501 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM Tstm Wnd Gst 2 ENE Lamoni 40.63N 93.90W
03/14/2025 M71 MPH Decatur IA ASOS
&&
CACLocal storm report, Mar 14, 5:03 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
503 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Hail Windsor Heights 41.60N 93.71W
03/14/2025 M1.00 Inch Polk IA Amateur Radio
&&
MPThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:14 AM CDT | Red Flag Warning | DMX | Adair, Adams, Appanoose, Black Hawk, Boone, Bremer and 31 more | 17 hr |
| Mar 14, 2:38 PM CDT | Wind Advisory | DMX | Boone, Calhoun, Carroll, Cerro Gordo, Crawford, Emmet and 15 more | 27 hr |
| Mar 14, 4:04 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 41 min |
| Mar 14, 4:13 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Clarke, Decatur, Ringgold, Taylor, Union | 47 min |
| Mar 14, 4:19 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Dallas, Guthrie, Madison, Union | 41 min |
| Mar 14, 4:26 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford, Greene, Guthrie | 64 min |
| Mar 14, 4:54 PM CDT | High Wind Warning | DMX | Adams, Appanoose, Clarke, Davis, Decatur, Lucas and 6 more | 4 hr |
| Mar 14, 4:56 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene | 49 min |
| Mar 14, 4:57 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Audubon, Cass | 48 min |
| Mar 14, 5:01 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Madison, Marion, Ringgold and 3 more | 44 min |
| Mar 14, 5:12 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Sac | 48 min |
| Mar 14, 5:19 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Dallas, Guthrie, Madison | 41 min |
| Mar 14, 5:28 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Calhoun, Greene, Hamilton, Story, Webster | 47 min |
| Mar 14, 5:32 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Jasper, Madison, Marion, Polk, Poweshiek and 1 more | 43 min |
| Mar 14, 5:35 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Boone, Carroll, Crawford, Dallas, Greene and 1 more | 40 min |
| Mar 14, 5:44 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Marion, Warren | 31 min |
| Mar 14, 5:49 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Hamilton, Hancock, Humboldt, Kossuth, Palo Alto and 3 more | 56 min |
| Mar 14, 5:54 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Grundy, Hamilton, Hardin, Jasper, Marshall and 2 more | 66 min |
| Mar 14, 6:04 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Greene, Sac | 41 min |
| Mar 14, 6:42 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Kossuth, Palo Alto, Pocahontas | 36 min |
| Mar 14, 6:46 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Jasper, Mahaska, Marshall, Poweshiek, Tama and 1 more | 59 min |
| Mar 14, 6:50 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Cerro Gordo, Franklin, Grundy, Hamilton, Hancock and 4 more | 55 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.